RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 4, Pages 429–446 (Mi zvmmf2084)  

This article is cited in 12 scientific papers (total in 12 papers)

Singularly perturbed boundary value problems with concentrated sources and discontinuous initial conditions

G. I. Shishkin

Ekaterinburg

Full text: PDF file (2778 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:4, 417–434

Bibliographic databases:
UDC: 519.633
MSC: Primary 35K20; Secondary 39A10, 35B25, 65N12, 35R05
Received: 02.10.1995

Citation: G. I. Shishkin, “Singularly perturbed boundary value problems with concentrated sources and discontinuous initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 37:4 (1997), 429–446; Comput. Math. Math. Phys., 37:4 (1997), 417–434

Citation in format AMSBIB
\Bibitem{Shi97}
\by G.~I.~Shishkin
\paper Singularly perturbed boundary value problems with concentrated sources and discontinuous initial conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 4
\pages 429--446
\mathnet{http://mi.mathnet.ru/zvmmf2084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452589}
\zmath{https://zbmath.org/?q=an:0940.35104}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 4
\pages 417--434


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2084
  • http://mi.mathnet.ru/eng/zvmmf/v37/i4/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braianov I.A., Vulkov L.G., “Grid approximation for the solution of the singularly perturbed heat equation with concentrated capacity”, J Math Anal Appl, 237:2 (1999), 672–697  crossref  mathscinet  zmath  isi  scopus
    2. I. A. Brayanov, L. G. Volkov, “Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source”, Comput. Math. Math. Phys., 40:4 (2000), 534–550  mathnet  mathscinet  zmath
    3. Braianov I.A., Kandilarov J.D., Vulkov L.G., “Numerical solution of diffusion-desorbtion problems with small diffusion coefficients and localized chemical reactions”, Analytical and Numerical Methods for Convection-Dominated and Singularly Perturbed Problems, 2000, 169–176  isi
    4. Shishkin G.I., “Grid approximation of parabolic convection-diffusion equations with piecewise smooth initial conditions”, Doklady Mathematics, 72:3 (2005), 850–853  mathscinet  zmath  isi  elib
    5. G. I. Shishkin, “Grid approximation of singularly perturbed parabolic convection-diffusion equations with a piecewise-smooth initial condition”, Comput. Math. Math. Phys., 46:1 (2006), 49–72  mathnet  crossref  mathscinet  zmath
    6. Brayanov I.A., “Numerical solution of a mixed singularly perturbed parabolic-elliptic problem”, J Math Anal Appl, 320:1 (2006), 361–380  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Comput. Math. Math. Phys., 47:3 (2007), 442–462  mathnet  crossref  mathscinet  zmath
    8. Shishkin G.I., “Grid approximation of singularly perturbed parabolic reaction-diffusion equations with piecewise smooth initial-boundary conditions”, Mathematical Modelling and Analysis, 12:2 (2007), 235–254  crossref  mathscinet  zmath  isi  scopus
    9. G. I. Shishkin, “The Richardson scheme for the singularly perturbed parabolic reaction-diffusion equation in the case of a discontinuous initial condition”, Comput. Math. Math. Phys., 49:8 (2009), 1348–1368  mathnet  crossref  zmath  isi
    10. G. I. Shishkin, “Approximation of singularly perturbed parabolic equations in unbounded domains subject to piecewise smooth boundary conditions in the case of solutions that grow at infinity”, Comput. Math. Math. Phys., 49:10 (2009), 1748–1764  mathnet  crossref  isi
    11. Priyadharshini R.M., Ramanujam N., “Approximation of Derivative for a Singularly Perturbed Second-Order ODE of Robin Type with Discontinuous Convection Coefficient and Source Term”, Numerical Mathematics-Theory Methods and Applications, 2:1 (2009), 100–118  mathscinet  zmath  isi
    12. Shishkin G., “Improved Difference Scheme for a Singularly Perturbed Parabolic Reaction-Diffusion Equation with Discontinuous Initial Condition”, Numerical Analysis and its Applications - 4th International Conference, NAA 2008, Lecture Notes in Computer Science, 5434, 2009, 116–127  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020